`a`
Mathematical Control and Related Fields (MCRF)
 

Volume 5,Number 2,     June 2015

1

Feedback optimal control for stochastic Volterra equations with completely monotone kernels    Pages : 191 - 235

Fulvia Confortola and Elisa Mastrogiacomo

 Abstract       References       Full Text      Related Articles

2

Lookback option pricing for regime-switching jump diffusion models    Pages : 237 - 258

Zhuo Jin and Linyi Qian

 Abstract       References       Full Text      Related Articles

3

Largest space for the stabilizability of the linearized compressible Navier-Stokes system in one dimension    Pages : 259 - 290

Debanjana Mitra,  Mythily Ramaswamy and Jean-Pierre Raymond

 Abstract       References       Full Text      Related Articles

4

A note on optimality conditions for optimal exit time problems    Pages : 291 - 303

Luong V. Nguyen

 Abstract       References       Full Text      Related Articles

5

Stability and controllability of a wave equation with dynamical boundary control    Pages : 305 - 320

Bopeng Rao,  Laila Toufayli and Ali Wehbe

 Abstract       References       Full Text      Related Articles

6

Exponential stability of a joint-leg-beam system with memory damping    Pages : 321 - 333

Qiong Zhang

 Abstract       References       Full Text      Related Articles

7

Global controllability and stabilizability of Kawahara equation on a periodic domain    Pages : 335 - 358

Xiangqing Zhao and Bing-Yu Zhang

 Abstract       References       Full Text      Related Articles

8

Feedback controls to ensure global solutions and asymptotic stability of Markovian switching diffusion systems    Pages : 359 - 376

Guangliang Zhao,  Fuke Wu and George Yin

 Abstract       References       Full Text      Related Articles